Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PE while on Accutane

PE while on Accutane

I recently took two months of for decon and then came back to PE while also newly on a course of Accutane. Now, two months later, I’m finding that I am still getting tons of red dots from doing hardly any PE. It’s as if everything is too much.

Now, I’m not certain the ongoing dots are 100% ascribable to the Accutane, but I suspect it’s at least the original precipitating factor. It’s hard to tell because, basically, as soon as I started PE again I got red dots, figured I’d overdone it, took a week off, got the same thing again, took another week off, etc. So I haven’t figured out if there is an intensity level that would be useful yet not produce red dots yet, but I think it’s safe to say the level is lower than it would be without Accutane.

Anyone else observed this kind of thing? Accutane does supposedly make your skin “thinner”, and gives you terribly chapped lips.

Accutane fastens the regeneration rate of your skin cells therefore your protective, harder outer skin becomes thinner and becomes prone to outside effects. If you are on a 60 mg/day basis then even washing your face causes pain. I just stopped using accutane (my treatment is over and yes it is worth all the chapped lips painful shaving) and I am about to start doing PE (hopefully). I can’t tell you anything from experience but theoretically accutane would higher the side effects of PE. (English is not my native language, sorry).

Yeah it’s looking like this is going to be a 5 month setback of my PE goals

I got great gains while on accutane. They actually seemed better than when I was on it, although that’s probably because they were “newbie gains”. I think you should take it easy while on it as less is more. Try a 1 day on 2 days off routine with simply stretching and jelqing.

Did you have any troubles with delicate skin or anything like that?

I just finished Accutane and I have to say it’s worth it. I guzzled down tubes of lip balm and my eyes burned, but my face is clear along with my back, shoulders, and chest. My dick was less erect during that time, but it did nothing to my penis size or it’s sensitivity.

I’ve been on it for 2 months and in the last week or so it just occured to me that the stuff had absolutely killed my libido (I’m never horny anymore) and has made me halfway impotent. It sucks because I’ve just started hanging out with a really hot girl but now I can’t have sex with her and also it just makes things weird for the girl when she notices that you never seem to get the usual feelings that guys do. I’ve got 3 more months of this crap. I had no idea Accutane had this effect.

Similar Threads 
ThreadStarterForumRepliesLast Post
Read - The Second PE Survey -- A Thunder's Place group projectremekPenis Enlargement32504-21-2015 09:21 PM
Mental aspect of a pe routine.GivemefreedomPenis Enlargement1901-25-2011 08:12 AM
I'm Hanging Up My Bib (Semi Retiring From PE)Big GirthaPenis Enlargement3001-04-2006 06:45 PM

All times are GMT. The time now is 09:47 PM.